IJPAM: Volume 23, No. 2 (2005)

REDUCIBILITY OF FOUR TERM POLYNOMIALS

Amarisa Chantanasiri$^1$, Vichian Laohakosol$^2$
$^1$Department of Mathematics
Chulalongkorn University
Bangkok, 10330, THAILAND
e-mail: um_amarisa@yahoo.com
$^2$Department of Mathematics
Kasetsart University
Bangkok, 10900, THAILAND
e-mail: fscivil@ku.ac.th


Abstract.Continuing on an old work of Ostrowski in 1975-1976, the reducibility of polynomials with four terms is investigated. For such polynomials whose corresponding baric polygons are quadrangles, it is shown by elementary means that one of the two remaining reduced polynomials has neither linear nor quadratic factors.

Received: June 16, 2005

AMS Subject Classification: 12D05, 11C08

Key Words and Phrases: polynomials, reducibility, baric polyhedra

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 2